Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Modularity relations in lattices


Author: R. J. Mihalek
Journal: Proc. Amer. Math. Soc. 11 (1960), 9-16
MSC: Primary 06.00
DOI: https://doi.org/10.1090/S0002-9939-1960-0110658-7
MathSciNet review: 0110658
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Birkhoff, Abstract linear independence and lattices, Amer. J. Math. vol. 57 (1935) pp. 800-804. MR 1507113
  • [2] S. Maeda, Dimension functions on certain general lattices, J. Sci. Hiroshima Univ. Ser. A vol. 19 (1955) pp. 211-237. MR 0078338 (17:1177d)
  • [3] R. J. Mihalek, Modularity relations in lattices. Preliminary report, Notices Amer. Math. Soc. vol. 5 (1958) p. 349.
  • [4] J. von Neumann, Lectures on continuous geometries, vol. 1, Princeton, 1936.
  • [5] L. R. Wilcox, Modularity in the theory of lattices, Ann. of Math. vol. 40 (1939) pp. 490-505. MR 1503473
  • [6] -, A note on complementation in lattices, Bull. Amer. Math. Soc. vol. 48 (1942) pp. 453-458. MR 0006993 (4:69c)
  • [7] -, Modular extensions of semi-modular lattices, Bull. Amer. Math. Soc. vol. 61 (1955) p. 524.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06.00

Retrieve articles in all journals with MSC: 06.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0110658-7
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society